# SDR 2005UALA01206

- Difficulty date: October 30, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 31,966 hours, 11,188 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH GOUGES FOUND IN RVSM AREA ON RIGHT SIDE OF AIRCRAFT.  DAMAGE IS APPROXIMATELY SIX INCHES FORWARD OF FORWARD CARGO DOOR.  BLENDED DAMAGES TO REPAIR, REF.  SRM53-11-11 AND SRM 53-00-11.
